Abstract boundary-value operators and their adjoints
Rendiconti del Seminario Matematico della Università di Padova, Volume 43 (1970), p. 1-33
@article{RSMUP_1970__43__1_0,
     author = {Aubin, Jean-Pierre},
     title = {Abstract boundary-value operators and their adjoints},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {43},
     year = {1970},
     pages = {1-33},
     zbl = {0247.47042},
     mrnumber = {279632},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1970__43__1_0}
}
Aubin, Jean-Pierre. Abstract boundary-value operators and their adjoints. Rendiconti del Seminario Matematico della Università di Padova, Volume 43 (1970) pp. 1-33. http://www.numdam.org/item/RSMUP_1970__43__1_0/

[1] Dunford, N., Schwarts, J.: Lineear operators, I,II, Interscience, 1963. | Zbl 0084.10402

[2] Lions, J.L., Magenes, E.: Problèmes aux limites non homogènes et applications, (I, II), Dunod, 1968. | Zbl 0165.10801